Dynamic Cobweb Models with Conformable Fractional Derivatives
In this paper, basic and more realistic dynamic cobweb models are developed in terms of conformable fractional derivatives. The general solutions and stability criteria for the proposed models are given. Moreover, the developed models are illustrated with examples on several time scales.
M. Bohner and V. F. Hatipoglu, "Dynamic Cobweb Models with Conformable Fractional Derivatives," Nonlinear Analysis: Hybrid Systems, vol. 32, pp. 157-167, Elsevier, May 2019.
The definitive version is available at https://doi.org/10.1016/j.nahs.2018.09.004
Mathematics and Statistics
Keywords and Phrases
Calculations; Cobweb model; Developed model; Fractional calculus; Fractional derivatives; General solutions; Time-scales; Stability criteria; Conformable fractional derivative; Time scales
International Standard Serial Number (ISSN)
Article - Journal
© 2019 Elsevier, All rights reserved.